# SDR DALA2023022201312

- Difficulty date: February 17, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 84,684 hours, 16,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 LLCR EMERGENCY LIGHT BATTERY DEPLETED. CORRECTIVE ACTION: R&R BATTERY PACK PER B767-400 AMM 3351 TESTED EMERGENCY LIGHT IN LLCR OPS CK NML MEL AND PLACARD REMOVED. OK FOR SVC. (9867339)
